×

zbMATH — the first resource for mathematics

Generalized invex monotonicity. (English) Zbl 1028.90036
Summary: In this paper the generalized invex monotone functions are defined as an extension of monotone functions. A series of sufficient and necessary conditions are also given that relate the generalized invexity of the function \(\theta\) with the generalized invex monotonicity of its gradient function \(\nabla \theta\). This new class of functions will be important in order to characterize the solutions of the variational-like inequality problem and mathematical programming problem.

MSC:
90C25 Convex programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Avriel, M., Generalized concavity, (1988), Plenum Press New York · Zbl 0679.90029
[2] Crouzeix, J.P.; Ferland, J.A., Criteria for quasiconvexity and pseudoconvexity: relationships and comparisons, Mathematical programming, 23, 193-205, (1982) · Zbl 0479.90067
[3] Dafermos, S., Exchange price equilibrium and variational inequalities, Mathematical programming, 46, 391-402, (1990) · Zbl 0709.90013
[4] Fan, K., A generalization of Tychonoff’s fixed point theorem, Mathematische annalen, 142, 305-310, (1961) · Zbl 0093.36701
[5] Hanson, M.A., On sufficiency of kuhn – tucker conditions, Journal of mathematical analysis and applications, 80, 545-550, (1981) · Zbl 0463.90080
[6] Harker, P.T.; Pang, J.S., Finite dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications, Mathematical programming, 48, 161-220, (1990) · Zbl 0734.90098
[7] Kanniappan, P.; Pandian, P., On generalized convex functions in optimization theory - A survey, Operations research, 33, 174-185, (1996) · Zbl 0913.90226
[8] Karamardian, S., The nonlinear complementarity problem with applications, part 2, Journal optimization theory and applications, 4, 3, 167-181, (1969) · Zbl 0169.51302
[9] Karamardian, S.; Schaible, S., Seven kinds of monotone maps, Journal optimization theory and applications, 66, 1, 37-46, (1990) · Zbl 0679.90055
[10] Kaur, S.; Gupta, S., Duality in multiple fractional programming problems involving non-convex functions, Operations research, 27, 4, 239-253, (1990) · Zbl 0719.90081
[11] Kinderlehrer, D.; Stampacchia, G., An introduction to variational inequalities and their applications, (1980), Academic Press London · Zbl 0457.35001
[12] Mangasarian, O.L., Nonlinear programming, (1969), McGraw-Hill New York · Zbl 0194.20201
[13] Parida, J.; Sahoo, M.; Kumar, A., A variational-like inequality problem, Bulletin of the Australian mathematical society, 39, 225-231, (1989) · Zbl 0649.49007
[14] Parida, J.; Sen, A., A variational-like inequality for multifunctions with applications, Journal optimization theory and applications, 124, 73-81, (1987) · Zbl 0615.49003
[15] Schaible, S., Introduction to generalized convexity, (), 2-13 · Zbl 0703.90095
[16] Schaible, S., Generalized monotonicity - A survey, (), 229-249 · Zbl 0802.90107
[17] Schaible, S., Generalized monotonicity – concepts and uses, (), 289-299 · Zbl 0847.49013
[18] ()
[19] Siddiqi, A.H.; Khaliq, A.; Ansari, Q.H., On variational-like inequalities, LES annales des sciences mathématiques du Québec, 18, 1, 95-104, (1994) · Zbl 0807.47054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.